# SDR 9712529602

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN MID CABIN INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
